# SDR CALA2025022702494

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 59,832 hours, 35,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R CONTROL SHAFT LEVERS DO NOT ENGAGE CORRECTLY IN THE HOLES OF THE GIRT BAR DURING INITIAL SLIDE INSTALLATION. UPON LOWERING DOOR CONTROL HANDLE, GIRT BAR WILL MOVE INBOARD CAUSING MISALIGNMENT. REF. AMM 25-62-44/401 CONFIG 00 DOOR 2R, WITH SLIDE INSTALLED, GIRT BAR HANGS UP IN FLOOR FITTING. REMOVED AND REINSTALLED DOOR NO. 2 RIGHT SLIDE PACK REF TASK CARD 20-2552-9-0001 GIRT BAR ENGAGES CORRECTLY. ISSUE RESOLVED. GIRT BAR IS ALIGNED. OPS CHECK IS GOOD ACPD RII ON SLIDE PACK REMOVAL AND INSTALLATION AND CONFIRMED PROPER ENGAGEMENT OF GIRT ARMING AND DISARMING.
